# SDR SWAA2018061322735

- Difficulty date: May 13, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370012
- Part serial: 00789
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP INBOARD AFT CORNER DELAMINATED.  R&R AFT FLAP IAW AMM.
